CSN Login
Members Online: 5

Anyone know about estring risks - I'm new to the group and just finishing chemo

56crystal
Posts: 5
Joined: Jan 2001

Dear all, This is my first message. I've just been through lumpectomy, lymph node dissection and four courses of AC; next I start radiation and tamoxafin. I used the estring before breast cancer and it was great for menopausal vaginal dryness. Now I'm scared. My oncologist says no extra estrogen. But my breast surgeon and urologist say there is so little estrogen absorbed into the blood stream that its probably okay. An acacemic breast cancer expert at Hopkins says he uses is with all his patients? I don't know what to do. For now I'm waiting to see how bad the vaginal dryness gets again. I've had trouble with chemo but it might just be from the chemo mucous membrane problems so I'll wait to see. Anyone have any experience with this? thanks for any info you have. crystal

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network